Advanced Search
Article Contents
Article Contents

Global attractors for nonlinear viscoelastic equations with memory

Abstract Related Papers Cited by
  • We study the asymptotic properties of the semigroup $S(t)$ arising from the nonlinear viscoelastic equation with hereditary memory on a bounded three-dimensional domain \begin{eqnarray} |\partial_t u|^\rho \partial_{t t} u-\Delta \partial_{t t} u-\Delta \partial_t u\\ -\Big(1+\int_0^\infty \mu(s)\Delta s \Big)\Delta u +\int_0^\infty \mu(s)\Delta u(t-s)\Delta s +f(u)=h \end{eqnarray} written in the past history framework of Dafermos [10]. We establish the existence of the global attractor of optimal regularity for $S(t)$ when $\rho\in [0,4)$ and $f$ has polynomial growth of (at most) critical order 5.
    Mathematics Subject Classification: Primary: 35B41, 45G10; Secondary: 35L72.


    \begin{equation} \\ \end{equation}
  • [1]

    R. O. Araujo, T. F. Ma and Y. Qin, Long-time behavior of a quasilinear viscoelastic equation with past history, J. Differential Equations, 254 (2013), 4066-4087.doi: 10.1016/j.jde.2013.02.010.


    A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, North-Holland, Amsterdam, 1992.


    M. M. Cavalcanti, V. N. Domingos Cavalcanti and J. Ferreira, Existence and uniform decay for a non-linear viscoelastic equation with strong damping, Math. Methods Appl. Sci., 24 (2001), 1043-1053.doi: 10.1002/mma.250.


    T. Cazenave and A. Haraux, An Introduction to Semilinear Evolution Equations, Oxford University Press, New York, 1998.


    V. V. Chepyzhov and V. Pata, Some remarks on stability of semigroups arising from linear viscoelasticity, Asymptot. Anal., 46 (2006), 251-273.


    V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, Amer. Math. Soc., Providence, 2002.


    M. Conti, E. M. Marchini and V. Pata, A well posedness result for nonlinear viscoelastic equations with memory, Nonlinear Anal., 94 (2014), 206-216.doi: 10.1016/j.na.2013.08.015.


    M. Conti and V. Pata, Weakly dissipative semilinear equations of viscoelasticity, Commun. Pure Appl. Anal., 4 (2005), 705-720.doi: 10.3934/cpaa.2005.4.705.


    M. Conti and V. Pata, On the regularity of global attractors, Discrete Contin. Dyn. Syst., 25 (2009), 1209-1217.doi: 10.3934/dcds.2009.25.1209.


    C. M. Dafermos, Asymptotic stability in viscoelasticity, Arch. Ration. Mech. Anal., 37 (1970), 297-308.


    S. Gatti, A. Miranville, V. Pata and S. Zelik, Attractors for semilinear equations of viscoelasticity with very low dissipation, Rocky Mountain J. Math., 38 (2008), 1117-1138.doi: 10.1216/RMJ-2008-38-4-1117.


    M. Grasselli and V. Pata, Uniform attractors of nonautonomous dynamical systems with memory, in Evolution Equations, Semigroups and Functional Analysis (A. Lorenzi and B. Ruf, Eds.) pp. 155-178, Progr. Nonlinear Differential Equations Appl. no. 50, Birkhäuser, Basel, 2002.


    J. K. Hale, Asymptotic Behavior of Dissipative Systems, Amer. Math. Soc. , Providence, 1988.


    X. Han and M. Wang, General decay of energy for a viscoelastic equation with nonlinear damping, Math. Methods Appl. Sci., 32 (2009), 346-358.doi: 10.1002/mma.1041.


    X. Han and M. Wang, Global existence and uniform decay for a nonlinear viscoelastic equation with damping, Nonlinear Anal., 70 (2009), 3090-3098.doi: 10.1016/j.na.2008.04.011.


    A. Haraux, Systèmes dynamiques dissipatifs et applications, Masson, Paris, 1991.


    A. Haraux and M. A. Jendoubi, Convergence of bounded weak solutions of the wave equation with dissipation and analytic nonlinearity, Calc. Var. Partial Differential Equations, 9 (1999), 95-124.doi: 10.1007/s005260050133.


    W. Liu, Uniform decay of solutions for a quasilinear system of viscoelastic equations, Nonlinear Anal., 71 (2009), 2257-2267.doi: 10.1016/j.na.2009.01.060.


    W. Liu, General decay and blow-up of solution for a quasilinear viscoelastic problem with nonlinear source, Nonlinear Anal., 73 (2010), 1890-1904.doi: 10.1016/j.na.2010.05.023.


    A. H. Love, A Treatise on Mathematical Theory of Elasticity, Dover, New York, 1944.


    S. A. Messaoudi and M. I. Mustafa, A general stability result for a quasilinear wave equation with memory, Nonlinear Anal. Real World Appl., 14 (2013), 1854-1864.doi: 10.1016/j.nonrwa.2012.12.002.


    S. A. Messaoudi and N. -e. Tatar, Global existence and uniform stability of solutions for a quasilinear viscoelastic problem, Math. Methods Appl. Sci., 30 (2007), 665-680.doi: 10.1002/mma.804.


    S. A. Messaoudi and N. -e. Tatar, Exponential and polynomial decay for a quasilinear viscoelastic equation, Nonlinear Anal., 68 (2008), 785-793.doi: 10.1016/j.na.2006.11.036.


    S. A. Messaoudi and N. -e. Tatar, Exponential decay for a quasilinear viscoelastic equation, Math. Nachr., 282 (2009), 1443-1450.doi: 10.1002/mana.200610800.


    J. Y. Park and S. H. Park, General decay for quasilinear viscoelastic equations with nonlinear weak damping, J. Math. Phys., 50 (2009), 083505, 10 pp.doi: 10.1063/1.3187780.


    V. Pata and A. Zucchi, Attractors for a damped hyperbolic equation with linear memory, Adv. Math. Sci. Appl., 11 (2001), 505-529.


    R. Temam, Infinite-dimensional Dynamical Systems in Mechanics and Physics, Springer, New York, 1988.doi: 10.1007/978-1-4684-0313-8.


    S. -T. Wu, Arbitrary decays for a viscoelastic equation, Bound. Value Probl., 28 (2011), 14 pp.

  • 加载中

Article Metrics

HTML views() PDF downloads(219) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint